Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
A Chemotaxis System with Logistic Source
Year:2007
Research Areas
  • Mathematics
Information
Abstract
This paper deals with a nonlinear system of two partial differential equations arising in chemotaxis, involving a source term of logistic type. The existence of global bounded classical solutions is proved under the assumption that either the space dimension does not exceed two, or that the logistic damping effect is strong enough. Also, the existence of global weak solutions is shown under rather mild conditions. Secondly, the corresponding stationary problem is studied and some regularity properties are given. It is proved that in presence of certain, sufficiently strong logistic damping there is only one nonzero equilibrium, and all solutions of the non-stationary system approach this steady state for large times. On the other hand, for small logistic terms some multiplicity and bifurcation results are established.
International
Si
JCR
Si
Title
COMMUN PART DIFF EQ
ISBN
0360-5302
Impact factor JCR
1,041
Impact info
Volume
32
Journal number
6
From page
849
To page
877
Month
JUNIO
Ranking
Participants
  • Autor: Michael Winkler
  • Autor: Jose Ignacio Tello Del Castillo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Departamento: Matemática Aplicada (E.U. Informática)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)